Forum

Notifications
Clear all

Week 4 off of risperidone

3 Posts
5 Users
1 Likes
1,880 Views
Lawlove
(@lawlove)
New Member
Joined: 2 years ago
Posts: 2
Topic starter  
  • My husband has been off of risperidone for a month now I want to share a little bit about our experience so far: 
  • the first week off he was fine, no withdrawal symptoms 
  • the second week: withdrawal symptoms started- he had insomnia, delusions, depression, suicidal thoughts, obsession with having diabetes, lossed 20 lbs and quit his job. 
    week 3: the withdrawal symptoms continued but got to a point where I could talk to him about his delusions and help him realize they weren’t true. The end of week 3 we started to turn the curb and he a lot of the symptoms ceased, he’d wake up in the middle of the night and have a hard time going back to sleep because of negative thoughts here and there.
  • week 4: he’s 10 times better. He has some negative thoughts, really regrets but he’s no longer having delusional thinking, he’s sleeping through the night, he’s gained all his weight back, he works out daily, looking for a job, able to combat negative thinking. Hopefully things continue going good. 

    hes replaced medications with supplements: ashawagandha for cognitive improvement and relieving stress, taurine for stress relief and reducing delusional thinking, magnesium for nerve health, vitamin k and d, fish oil for improving mental health and at night most times he’s taking GABA to sleep. 


   
Manifestgirl reacted
Quote
Manifestgirl
(@manifestgirl)
New Member
Joined: 1 year ago
Posts: 1
 

My daughter is on 2 ml, we tapered her off to 1 on May 24th but as of today June 9th the anxiety is sooo extreme as well as insomnia she is requesting to be put back on to 2. May I ask how long was your husband on Risperidone?  My daughter was put on it due to CIP, Cannabis Induced Psychosis, She's been on as high as 4, and now has been on 2 for a little over a year. 

The weight gain has been crazy and the drop in energy, she was put on it at 18, and now at 24 wants off for good, we believe that she most likely doesn't have CIP anymore but dealing with the withdrawal symptoms easily make her feel as if she's still suffering from CIP. 

Should I give up hope of ever successfully getting my daughter off this drug? I'm seriously in need of some guidance and words of comfort that I can offer her, any advice is so welcome.

 

 


   
ReplyQuote
anngeorge018
(@anngeorge018)
New Member
Joined: 1 year ago
Posts: 1
 

Hi,

First of all, I would say we are real people suffering the side effects of this great medicine they call Risperidone. There are some people with positive comments and as an elder stated review mentioned when it works it goes brightly yes in a unique occurrence it works. But most maximum of the time it has permanent side effects, this is becoming from someone who has taken the medicine for a few years so I can show in exactly on this topic. I'm 100 pounds more difficult and not to discuss hair loss and loss of a grip on reality. It may stop the so-called patients' "hallucinations" at what cost? In my case all couldn't pin a full analysis on me so gave me a cauldron brew of meds on top of this. Its strength helps a little bit at the cost of the body, your price is too high. Side note what are they worried about me thinking or experiencing....”

Thank You


   
ReplyQuote
Share:

Send me my free EBook on Freedom From Psych Drugs!

* indicates required
Please send me info on (check all that apply)